MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø6.5X100MM TL20MM; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø6.5X100MM TL20MM; SCREW, FIXATION, BONE
Catalog Number 602700S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the powder like a metal were came out from the lumen of screw in unpacking.It was changed to other one and the procedure was successful without other problem.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that cannulated screw, partially threaded asnis iii ø6.5x100mm tl20mm was alleged of 'contamination of the packaging' could not be confirmed, since the original packaging was not returned for evaluation and no other evidences were provided.The device as such is conforming to specifications and is fully functional.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The device inspection revealed the following: unfortunately the original packaging was not returned for investigation and also no pictures were taken or made available of the reported / mentioned substance.Looking closely (using the microscope) we found only one plastic like debris on the entire screw.We could only suspect though, that due to multiple handling of the plastic pouch some debris during shipping / storage could have been possible (manufactured in september 2016).A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.

Brand Name
CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø6.5X100MM TL20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8287400
Report Number0008031020-2019-00056
Device Sequence Number1991266
Product Code HWC
UDI-Device Identifier04546540087874
UDI-Public04546540087874
Combination Product (Y/N)N
PMA/510(K) Number
K000080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number602700S
Device Lot NumberV30689
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2019
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer03/04/2019
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;